# SDR AALA20120624006

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 35,200 hours, 14,480 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD SPAR, NUMBER 2 FORWARD BOOST PUMP, TOP BONDING ATTACH POINT HAS CORROSION UNDER SEALANT/PAINT.  CORROSION REMOVED PER EA B737-57-024512.
